# SDR SWAA2020033121078

- Difficulty date: March 11, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK APPROX 3' IN LENGTH AT STA 663 WING BOX UPPER CHORD AT LBL 45 / REMOVED DAMAGE STA 663 WING BOX UPPER CHORD LBL 45 AND REPAIRED IAW EA 200333 REV P1 & REV IR AND SWA EA 1-757-16889 REV IR.
